# SDR 9602949304

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK AND CHECKED GOOD.
